Next Article in Journal
Heuristic Approach for N-Job, 3-Machine Flow Shop Scheduling Problem Involving Transportation Time, Break Down Time and Weights of Jobs
Previous Article in Journal
Direct Excitation of H(2P) Atoms due to Collisions with Protons and Antiprotons
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(2), 105-112;

Join for (Augmented) Simplicial Group

University of Celal Bayar, Faculty of Science, Department of Mathematics, Mundiye Campus, 45030 Manisa, TURKEY
Published: 1 August 2000
PDF [453 KB, uploaded 31 March 2016]


We introduced a notion of join for (augmented) simplicial groups generalising the classical join of geometric simplicial complexes. The definition comes naturally the ordinal sum on the base simplicial category Δ.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

MUTLU, A. Join for (Augmented) Simplicial Group. Math. Comput. Appl. 2000, 5, 105-112.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top